Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Special Form of a Quartic Surface

J. I. Hutchinson
Annals of Mathematics
Vol. 11, No. 1/6 (1896 - 1897), pp. 158-160
Published by: Annals of Mathematics
DOI: 10.2307/1967223
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 5 references.

  • *
    This reference contains 2 citations:
    • Caspary. Bulletin des Sciences Mathématiques, 1891, pg. 308
    • Humbert. Journal de Mathématiques, 1893, pg. 466.
  • Caspary. Comptes Rendus, t. 112, pg. 1356 (1891).
  • dissertation, On the Reduction of Hyperelliptic Functions (p = 2) to Elliptic Func- tions by a Transformation of the Second Degree. Chicago, 1895.
  • *
    Weber. Crelle, Bd. 84, pg. 353
  • Reye. Geometrie der Lage, (zweite Auflage), zweiter Abtheilung, pg. 98. Leipzig, 1882.